U.S. doctors online nowAsk doctors free
Portugal
A 28-year-old female asked:

Which one of my meds could be causing tiredness, weakness, jet leg feeling, skipped heart beats, muscle weakness and shakey ness if i try to do much?

1 doctor answer1 doctor weighed in
Dr. Pavel Conovalciuc
Family Medicine 24 years experience
Med: Lyrica (pregabalin) can cause tiredness, weakness. Diazepam can do too. Shakiness could be the symptom of anxiety or if you've not taken diazepam for a while and going through withdrawal. Skipped heart beat - not sure.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 27, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.